MathSciNet Relay Station
MathSciNet bibliographic data
MR671189 (84d:05141) 05C80 (60C05 60F05)
Barbour, A. D. Poisson convergence and random graphs. Math. Proc. Cambridge Philos. Soc. 92 (1982), no. 2, 349–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement